# SDR SIMA981401

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4832 - CARGO SMOKE LIGHT CAME ON DURING TAXI.  CLEANED SMOKE DETECTORS.  NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
